Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 735916, 8 pages
http://dx.doi.org/10.1155/2013/735916
Research Article

Smoothing Techniques and Augmented Lagrangian Method for Recourse Problem of Two-Stage Stochastic Linear Programming

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 416351914 Rasht, Iran

Received 1 February 2013; Accepted 22 April 2013

Academic Editor: Neal N. Xiong

Copyright © 2013 Saeed Ketabchi and Malihe Behboodi-Kahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.